Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 68, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 21, 2010, 8:23 PM CDT for Cheyenne County, Kansas; Yuma County, Colorado. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 8:23 PM CDT (01:23 UTC)
- Expired
- Jun 21, 2010, 9:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Yuma County, CO, Cheyenne County, KS
The radar
The Goodland radar (KGLD), 58 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:27 PM CDT | TORNADO | 14 Ssw Haigler, KS | RELAYED FROM SPOTTERNETWORK.ORG |
| Jun 21, 8:30 PM CDT | TSTM WND DMG | 7 Ssw Vernon, CO | POWER LINE BENT PARTIALLY OVER THE OAD 0.1 MILE NORTH OF INTERSECTION OF RD Z AND RD 19. |
| Jun 21, 8:39 PM CDT | TSTM WND DMG | 7 Nnw Idalia, CO | FROM MY CURRENT LOCATION RANGING AS FAR AS 1.5 MILES NOW TO THE NORTH POWER LINES ARE DOWN, WITH THE POLES EITHER SNAPPED IN HALF OR BROKEN OFF AT THE BOTTOM, SOME MAY FALLACROSS THE ROAD AT ANY TIME, SAFETY ISSUE / DAMAGE REPORT. RELAYED FROM SPOTTERNETWORK.O |
| Jun 21, 8:47 PM CDT | HAIL 2.5 | 4 W St. Francis, KS | |
| Jun 21, 8:55 PM CDT | HAIL 2.5 | 1 W St. Francis, KS | HAIL STARTED AT 755 PM MDT AND STOPPED AT 810 PM MDT. |
| Jun 21, 9:10 PM CDT | HAIL 2.75 | 3 N Idalia, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 6:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 3039 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
890 WFUS53 KGLD 220123 TORGLD COC125-KSC023-220230- /O.NEW.KGLD.TO.W.0068.100622T0123Z-100622T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL YUMA COUNTY IN NORTHEAST COLORADO... SOUTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS... * UNTIL 830 PM MDT/930 PM CDT/ * AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR VERNON...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... IDALIA AND BEECHER ISLAND. THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 1 AND 12. THIS INCLUDES HIGHWAY 36 IN COLORADO BETWEEN MILE MARKERS 208 AND 224. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 205 AND 219. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 215 AND 235. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3986 10177 3957 10190 3976 10249 4000 10237 TIME...MOT...LOC 0123Z 292DEG 14KT 3988 10230 $$ BULLER
3 follow-up statements
497 WWUS53 KGLD 220138 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 738 PM MDT MON JUN 21 2010 COC125-KSC023-220230- /O.CON.KGLD.TO.W.0068.000000T0000Z-100622T0230Z/ YUMA CO-CHEYENNE KS- 738 PM MDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CHEYENNE AND EAST CENTRAL YUMA COUNTIES UNTIL 830 PM MDT/930 PM CDT/... AT 735 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 7 MILES EAST SOUTHEAST OF BEECHER ISLAND...AND WAS MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BEECHER ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3986 10177 3957 10190 3976 10249 4000 10237 TIME...MOT...LOC 0138Z 287DEG 15KT 3988 10217 $$ BULLER
582 WWUS53 KGLD 220210 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 810 PM MDT MON JUN 21 2010 COC125-KSC023-220230- /O.CON.KGLD.TO.W.0068.000000T0000Z-100622T0230Z/ YUMA CO-CHEYENNE KS- 810 PM MDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CHEYENNE AND EAST CENTRAL YUMA COUNTIES UNTIL 830 PM MDT/930 PM CDT/... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES EAST OF BEECHER ISLAND...AND WAS MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF WESTERN CHEYENNE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3986 10177 3957 10190 3976 10249 4000 10237 TIME...MOT...LOC 0211Z 284DEG 18KT 3984 10196 $$ BULLER
168 WWUS53 KGLD 220219 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 819 PM MDT MON JUN 21 2010 COC125-KSC023-220230- /O.CON.KGLD.TO.W.0068.000000T0000Z-100622T0230Z/ YUMA CO-CHEYENNE KS- 819 PM MDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CHEYENNE AND EAST CENTRAL YUMA COUNTIES UNTIL 830 PM MDT/930 PM CDT/... AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR IDALIA...AND WAS MOVING EAST AT 20 MPH. IN ADDITION...AT 812 PM MDT...A TRAINED SPOTTER THREE MILES NORTH OF IDALIA REPORTED BASEBALL SIZE HAIL WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EAST CENTRAL YUMA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3986 10177 3957 10190 3976 10249 4000 10237 TIME...MOT...LOC 0217Z 284DEG 18KT 3983 10192 $$ BULLER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:15 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 21, 6:15 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 515 PM MDT MON JUN 21 2010 .SHORT TERM... (TONIGHT - THURSDAY) 220 PM MDT MON JUN 21 2010 VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWS CU BUILD UP OCCURRING IN THE EASTERN PORTION OF THE FORECAST AREA...WELL NORTH OF THE ANALYZED FRONTAL POSITION ACROSS WEST CENTRAL KANSAS. MODELS INCONCLUSIVE ON WHETHER OR NOT CONVECTION WILL DEVELOP IN THIS AREA...MOST NOTABLY THE 18Z NAM WHICH HAS BACKED OFF COMPLETELY. NONETHELESS...WILL CARRY SOME CHANCE POPS GIVEN THE FEATURES MENTIONED. CONFIDENCE IS HIGHER THAT CONVECTION WILL DEVELOP IN NORTHEAST COLORADO WHERE WEAK LOW LEVEL UPSLOPE...STEEP LAPSE RATES AND AMPLE DEEP LAYER SHEAR WILL RESULT IN VIGOROUS UPDRAFTS. THIS ACTIVITY MAY CONGEAL INTO AN MCS AND MOVE ACROSS THE NORTHERN COUNTIES TONIGHT WITH A RISK OF HIGH WIND AND HAIL. FRONT IS FORECAST TO LIFT NORTH AS A WARM FRONT ON TUESDAY...AND END UP NEAR THE NEBRASKA STATE LINE. TEMPERATURES SOUTH OF THE FRONT WILL APPROACH TRIPLE DIGITS...PARTICULARLY NEAR/SOUTH OF INTERSTATE 70 WHERE WESTERLY/DOWNSLOPE COMPONENT TO THE SURFACE WINDS WILL CONTRIBUTE COMPRESSIONAL WARMING. EXPECT CONVECTION TO BE LIMITED TO AREAS ALONG/NORTH OF THE FRONT IN THE NORTHERN CWA...AND NEAR THE DRY LINE IN THE EASTERN CWA....LEAVING A FAIRLY LARGE PORTION OF IT DRY. RELATIVELY COOLER AIR WILL FILTER IN BEHIND THE FRONT TUESDAY NIGHT AND WEDNESDAY. MOISTURE/INSTABILITY WILL BE PUSHED SOUTH DURING THE DAY...BUT MOISTURE RETURN GETS UNDER WAY BY LATE AFTERNOON IN THE SOUTHERN PLAINS AND CONVECTION EXPECTED TO DEVELOP IN SOUTHEAST COLORADO WILL TRY TO DRIFT NORTHWARD WEDNESDAY NIGHT. CONFIDENCE IS RATHER LOW SO FELT IT ONLY WARRANTED 20 POPS AT THIS POINT. STRONG LOW LEVEL MOISTURE RETURN IS FORECAST ON THURSDAY WITH SOUTHEASTERLY SURFACE WINDS. UPSLOPE FLOW INTO THE FRONT RANGE COMBINED WITH WEAK SHORTWAVE TROUGH CLIMBING THE RIDGE AXIS WILL RESULT IN SCATTERED CONVECTION IN EASTERN COLORADO BY THE AFTERNOON. MEAN 0-6KM WINDS FORECAST TO BE 250/10-15KTS...SO SOME OF THESE MAY SURVIVE INTO THE FORECAST AREA THURSDAY NIGHT WHERE THEY WILL ENCOUNTER A 40KT SOUTHERLY LLJ AND COULD BE MAINTAINED WELL INTO THE OVERNIGHT HOURS. .LONG TERM... (FRIDAY - MONDAY) 220 PM MDT MON JUN 21 2010 UPPER RIDGE OVER THE SOUTHERN PLAINS TO START THE PERIOD WILL RETREAT EASTWARD AS A DISTURBANCE DROPS INTO THE GREAT BASIN. IT LIFTS RATHER QUICKLY ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS EARLY IN THE WEEKEND AS AN OPEN WAVE. HOWEVER...IT WILL OPEN THE DOOR FOR OCCASIONAL SHORTWAVE TROUGH ENERGY TO MOVE ACROSS THE CENTRAL ROCKIES AND FORECAST AREA. SURFACE LOW PRESSURE AND ACCOMPANYING FRONTAL FEATURES WILL BE IN THE NEIGHBORHOOD ON FRIDAY AND SATURDAY AND BE POSSIBLE INITIATING MECHANISMS FOR CONVECTION. THOSE FEATURES MOVE SOUTH BY LATE IN THE PERIOD...BUT WITH LOW LEVEL UPSLOPE DEVELOPING IN ITS WAKE CONVECTION WILL BE A DAILY CONCERN. TEMPERATURES WILL START OUT ABOVE NORMAL...THEN GRADUALLY DIMINISH TO NEAR NORMAL LATE IN THE PERIOD. 024 && .AVIATION... 515 PM MDT MON JUN 21 2010 FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE TAF PERIOD. THUNDERSTORM ACTIVITY OVER EASTERN COLORADO WILL CONTINUE TO DRIFT EAST...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED AFTER 02Z. FOR NOW ACTIVITY AROUND GLD LOOKS ISOLATED...SO KEPT VCTS IN GLD TAF FOR NOW. MORE WIDESPREAD CONVECTION EXPECTED AROUND MCK DURING THE LATE EVENING HOURS...SO KEPT TSRA IN AFTER 03Z. CURRENTLY EXPECT STORMS TO DISSIPATE AT BOTH TERMINALS AFTER 05-06Z...HOWEVER WITH LATEST RUC INDICATING LLJ SUPPORT OVER SOUTHERN NEBRASKA POSSIBLY CONTINUING INTO THE OVERNIGHT PERIOD CANT RULE OUT LINGERING TSRA AFTER 06Z AT MCK...POSSIBLY REQUIRING A TAF AMENDMENT LATER IF THIS SOLUTION PANS OUT. ISOLATED THUNDERSTORMS EXPECTED TO DEVELOP AGAIN LATE AFTERNOON/EARLY EVENING TUESDAY...SO INTRODUCED CB TO LATE PERIOD OF THIS TAF CYCLE. DR && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 21, 11:44 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MDT MON JUN 21 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1044 AM MDT MON JUN 21 2010 /1144 AM CDT MON JUN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAINLY ALONG AND NORTH OF A STATIONARY FRONT EXTENDING FROM NORTHERN MISSOURI ACROSS KANSAS AND INTO SOUTHEAST COLORADO. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF COLORADO AND MOVE NORTHEAST ACROSS THE REGION. STORMS WILL INTENSIFY AS THEY MOVE EAST AND ENCOUNTER HIGHER MOISTURE AND A MORE UNSTABLE ATMOSPHERE ACROSS THE CENTRAL HIGH PLAINS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SEVERE WEATHER WILL BE POSSIBLE ACROSS THE REGION ON TUESDAY WITH LITTLE OVERALL CHANGE IN THE WEATHER PATTERN. THE SEVERE THREAT WILL DIMINISH BY WEDNESDAY WITH ADDITIONAL THUNDERSTORMS POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 21, 8:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 7 SE TRIBUNE 38.40N 101.66W
06/21/2010 E1.00 INCH GREELEY KS PUBLIC
ESTIMATED 60 MPH WIND.
&&
DRLocal storm report, Jun 21, 8:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL NW LEOTI 38.48N 101.36W
06/21/2010 E1.00 INCH WICHITA KS PUBLIC
STRONG THUNDERSTORM WINDS. 6 INCH TREE BRANCH BROKEN OFF.
&&
DRLocal storm report, Jun 21, 8:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
708 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 13 NW LEOTI 38.62N 101.53W
06/21/2010 E1.00 INCH WICHITA KS PUBLIC
STRONG THUNDERSTORM WINDS. 6 INCH TREE BRANCH BROKEN OFF.
&&
DRLocal storm report, Jun 21, 8:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 7 SE HEARTSTRONG 39.86N 102.50W
06/21/2010 E75 MPH YUMA CO STORM CHASER
TREES AND POWER LINES DOWN 3 MILES WEST OF HIGHWAY 20 AND
COUNTY ROAD U
&&
JMARTINLocal storm report, Jun 21, 8:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TORNADO 3 S VERNON 39.89N 102.32W
06/21/2010 YUMA CO TRAINED SPOTTER
TORNADO DESTROYED BARN. WAS CURRENTLY ON GROUND AT TIME
OF CALL.
&&
DRLocal storm report, Jun 21, 8:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
723 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 WNW VERNON 39.95N 102.37W
06/21/2010 M70 MPH YUMA CO TRAINED SPOTTER
&&
DRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 43 min |
| Jun 21, 7:51 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 39 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| Jun 21, 8:28 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Jun 21, 8:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 28 min |
| Jun 21, 8:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 47 min |
| Jun 21, 8:51 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 39 min |
| Jun 21, 8:54 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 66 min |
| Jun 21, 9:08 PM CDT | Tornado Warning | GLD | Sherman | 32 min |
| Jun 21, 9:25 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 35 min |
| Jun 21, 9:28 PM CDT | Tornado Warning | GLD | Cheyenne | 62 min |
| Jun 21, 9:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| Jun 21, 9:58 PM CDT | Tornado Warning | GLD | Sheridan | 8 min |
| Jun 21, 9:59 PM CDT | Tornado Warning | GLD | Rawlins, Thomas | 46 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 28 min |
| Jun 21, 10:19 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 30 min |
| Jun 21, 10:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Rawlins, Sheridan, Thomas | 63 min |
| Jun 21, 11:30 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 45 min |
| Jun 22, 4:12 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan | 63 min |
| Jun 22, 4:34 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 56 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 59 min |
| Jun 22, 5:03 PM CDT | Tornado Warning | GLD | Gove, Logan, Thomas | 30 min |
| Jun 22, 5:19 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 56 min |
| Jun 22, 5:23 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 40 min |
| Jun 22, 5:39 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 17 min |
| Jun 22, 5:43 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 12 min |
| Jun 22, 6:08 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 67 min |
| Jun 22, 6:43 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 37 min |
| Jun 21, 7:07 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 53 min |
| Jun 21, 7:37 PM CDT | Tornado Warning | GLD | Yuma | 53 min |
| Jun 21, 7:50 PM CDT | Tornado Warning | GLD | Yuma | 55 min |
| Jun 21, 8:02 PM CDT | Tornado Warning | GLD | Yuma | 58 min |
Nearby
Tornado Warnings in Kansas, 2010Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.